On a class of nonlocal nonlinear elliptic problems
ESAIM: Modélisation mathématique et analyse numérique, Volume 26 (1992) no. 3, pp. 447-467.
@article{M2AN_1992__26_3_447_0,
     author = {Chipot, M. and Rodrigues, J.-F.},
     title = {On a class of nonlocal nonlinear elliptic problems},
     journal = {ESAIM: Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {447--467},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {26},
     number = {3},
     year = {1992},
     mrnumber = {1160135},
     zbl = {0765.35021},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_3_447_0/}
}
TY  - JOUR
AU  - Chipot, M.
AU  - Rodrigues, J.-F.
TI  - On a class of nonlocal nonlinear elliptic problems
JO  - ESAIM: Modélisation mathématique et analyse numérique
PY  - 1992
SP  - 447
EP  - 467
VL  - 26
IS  - 3
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1992__26_3_447_0/
LA  - en
ID  - M2AN_1992__26_3_447_0
ER  - 
%0 Journal Article
%A Chipot, M.
%A Rodrigues, J.-F.
%T On a class of nonlocal nonlinear elliptic problems
%J ESAIM: Modélisation mathématique et analyse numérique
%D 1992
%P 447-467
%V 26
%N 3
%I AFCET - Gauthier-Villars
%C Paris
%U http://www.numdam.org/item/M2AN_1992__26_3_447_0/
%G en
%F M2AN_1992__26_3_447_0
Chipot, M.; Rodrigues, J.-F. On a class of nonlocal nonlinear elliptic problems. ESAIM: Modélisation mathématique et analyse numérique, Volume 26 (1992) no. 3, pp. 447-467. http://www.numdam.org/item/M2AN_1992__26_3_447_0/

[A] R. A. Adams, Sobolev Spaces. Academie Press, New York, 1975. | MR | Zbl

[BC] C. Baiocchi & A. Capelo, Variational and Quasi-variational Inequalities, J. Wiley, Chichester & New York, 1984 (translation of the 1978 italian edition). | MR | Zbl

[BL] A. Bensoussan & J. L. Lions, Contrôle impulsionnel et inéquations quasi-variationnelles, Dunod, Paris, 1982. | MR | Zbl

[Bl] H. Brézis, Analyse fonctionnelle. Théorie et applications, Masson, 1983. | MR | Zbl

[B2] H. Brézis, Problèmes unilatéraux. J. Math. Pures Appl. 51 (1972), 1-168. | MR | Zbl

[C] M. Chipot, Variationnal Inequalities and flow in Porous Media, Springer Verlag, New York, 1984. | MR | Zbl

[CM] M. Chipot & G. Michaille, Uniqueness results and monotonicity properties for strongly nonlinear variational inequalities, Ann. Scuola Norm. Sup. Pisa (1989). | Numdam | MR | Zbl

[CR] M. Chipot & J. F. Rodrigues (to appear).

[E] J. G. Eiesley, Nonlinear vibrations of beams and rectangular plates, Z. Angew. Math. Phys. 15 (1964), 167-175. | MR | Zbl

[GT] D. Gilbarg & N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1983. | MR | Zbl

[GM] M. Gurtin & R. C. Mccamy, On the diffusion of biological populations, Math. Biosc. (1977), 199-211. | Zbl

[JM] J. L. Joly & U. Mosco, A propos de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal. 34 (1979), 107-137. | MR | Zbl

[KS] D. Kinderlehrer & G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Academic Press, 1980. | MR | Zbl

[Me] L. A. Medeiros, On a new class of nonlinear wave equations, J. Math. Anal. Appl., 69 (1979), 252-262. | MR | Zbl

[M] U. Mosco, Implicit variational problems and quasi-variational inequalities. In « Nonlinear Operators and the Calculus of Variation », Lecture Notes in Math. n° 543, Springer Verlag (1976), 83-156. | MR | Zbl

[LL] J. Leray & J. L. Lions, Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France, 93 (1965), 97-107. | Numdam | MR | Zbl

[L] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthier-Villars, Paris, 1969. | MR | Zbl

[N] J. Necas, Introduction to the Theory of Nonlinear Elliptic Equations, John Wiley Interscience, New York, 1986. | MR | Zbl

[R] J. F. Rodrigues, Obstacle Problems in Mathematical Physics. North Holland, Amsterdam, 1987. | MR | Zbl

[Y] N. Yosida, On the zeros of solutions of beam equations. Ann. Mat. Pura Appl. 151 (1988), 389-398. | MR | Zbl